# SDR SWAA2021032355401

- Difficulty date: February 28, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED; BS 540; RBL 1 TO RBL 24; WL 208 / REMOVED AND REPLACED CABIN FLOOR SUPPORT BS 540; RBL 1 TO RBL 24; WL 208 P/N 143A5240-36 IAW SRM 51-40-02 AND DWG 143A0060 88920U 8MAR21
